MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. AS LVP 20D 3SS 2CV; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. AS LVP 20D 3SS 2CV; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 11171447
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It is reported damaged tubing during use.Description: patient returning from procedure in or to mdu, when turning a corner parent accidentally hit the wall with the iv pole (gently, no pulling on lines) and pump began to alarm.Upon further inspection by rn, it was noted that the iv tubing had completely severed inside the air detector underneath the clamp.Iv tubing switched to new tubing.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No detectable harm to patient, however risk for infection as open line attached to central venous line when it severed.
 
Additional Manufacturer Narrative
The customer reported the tubing had completely severed, and returned one used sample of material 11171447, lot 25085321.Upon initial visual examination, the set verified the complaint of tubing damage, and was completely sliced through about an inch below the safety clamp.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The manufacturing plant was unable to trace the reported issue to the manufacturing process.The root cause is unknown, with possible user cause as reported by customer.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
AS LVP 20D 3SS 2CV
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24240335
Report Number9616066-2026-00199
Device Sequence Number18385266
Product Code FPA
UDI-Device Identifier07613203021234
UDI-Public(01)07613203021234
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11171447
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown